# SDR GTIA9700194

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Frayed
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - GALLEY DOOR EVACUATION SLIDE CABLE FRAYED AT TOGGLE.  REPLACED CABLE.  (X)
